# SDR 20010213CW002

- Difficulty date: November 3, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N266EB
- Make and model: Beech 200BEECH
- Aircraft serial: BB266
- Engine: Pwa PT6A6
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Part number: 6900042
- Condition: Smoke
- Location: Cabin Interior
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF APPROXIMATELY 10 MILES FROM AIRPORT COCKPIT AND CABIN BEGAN FILLING WITH SMOKE.  CABIN LIGHT CIRCUIT BREAKER OPENED.  PILOT RETURNED TO AIRPORT AND MADE AN UNEVENTFUL LANDING.  UPON TROUBLESHOOTINGFOUND FLUORESCENT LIGHT BALLAST ASSEMBLY PN 6900042 TO BE RUPTURED AND EMITTING SMOKE.
